Publications in collaboration with researchers from Universidad de La Rioja (9)

2019

  1. Regions of attraction, limits and end points of an exterior discrete semi-flow

    Homology, Homotopy and Applications, Vol. 21, Núm. 2, pp. 83-106

2015

  1. Graphical representations for the homogeneous bivariate Newton's method

    Applied Mathematics and Computation, Vol. 269, pp. 988-1006

2014

  1. A completion construction for continuous dynamical systems

    Topological Methods in Nonlinear Analysis, Vol. 44, Núm. 2, pp. 497-526

2013

  1. Limit and end functors of dynamical systems via exterior spaces

    Bulletin of the Belgian Mathematical Society - Simon Stevin, Vol. 20, Núm. 5, pp. 937-959

2010

  1. On proper and exterior sequentiality

    Applied Categorical Structures, Vol. 18, Núm. 6, pp. 653-668

2004

  1. Closed simplicial model structures for exterior and proper homotopy theory

    Applied Categorical Structures, Vol. 12, Núm. 3, pp. 225-243

2001

  1. Sequential homology

    Topology and its Applications, Vol. 114, Núm. 2, pp. 201-225